# SDR AC2A072825

- Difficulty date: March 25, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 45 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Seal
- Part number: 222342402101
- Condition: Leaking
- Location: Tail Rotor G/B
- Part time: 46 hours
- Component: Tail Rotor G/B, 222042001103
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR GEAR BOX WAS LEAKING FROM OUT PUT SEAL. WHEN SEAL WAS RENOVED IT WAS DISCOVERED THAT THE SEAL LIP HAD SEALENT MIL-S-8784 ON IT. THIS SEALENT IS USED ON THE OUTER SURFACE OF THE SEAL WHEN INSTALLING.  REPLACED SEAL.
